On inhomogeneous Bernoulli convolutions and random power series

Research output: Journal contributionsJournal articlesResearchpeer-review


We extend the results of Peres and Solomyak on absolute continu- ity and singularity of homogeneous Bernoulli convolutions to inhomo- geneous ones and generalize the result to random power series given by inhomogeneous Markov chains. In addition we prove an Erdös-Salem type theorem for inhomogeneous Bernoulli convolutions.

Original languageEnglish
JournalReal Analysis Exchange
Issue number1
Pages (from-to)213-222
Number of pages10
Publication statusPublished - 2011
Externally publishedYes

    Research areas

  • Mathematics
  • Absolute continuity, Inhomogeneous bernoulli convolution, Pisot numbers, Random power series, Singularity